# SDR 98UAL900501

- Difficulty date: October 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7271U
- Make and model: Boeing 727222
- Aircraft serial: 21418
- Engine: Pwa JT8D15
- System (JASC): 2120 · Air Distribution System
- Part: Air Dist
- Condition: Odor
- Location: Cockpit
- Stage of operation: DE
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING DESCENT, ELECTRICAL BURNING SMELL NOTICED IN COCKPIT INTERMITTENTLY.  *S/D*  MAINTENANCE INSPECTED COCKPIT, FORWARD ACCESSORY COMPARTMENT, E & E COMPARTMENT AND FOUND NO EVIDENCE OR ODOR OF BURNED WIRING OR EQUIPMENT.  NO FURTHER PROBLEMS REPORTED.
